MathSciNet Relay Station
MathSciNet bibliographic data
MR498910 20M10
Eberhart, Carl; Williams, Wiley Semimodularity in lattices of congruences. J. Algebra 52 (1978), no. 1, 75–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement